Typical properties of conditional exponential stability. II
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1503-1510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a4,
author = {V. M. Millionshchikov},
title = {Typical properties of conditional exponential {stability.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1503--1510},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a4/}
}
V. M. Millionshchikov. Typical properties of conditional exponential stability. II. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1503-1510. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a4/